# SDR 2021F00360

- Difficulty date: December 17, 2021
- Submitted: December 18, 2021
- Operation: General aviation
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 0056
- Aircraft time: 4,659 hours, 3,175 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 693203530
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 4,659 hours, 3,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH HORIZONTAL STABILIZER UPPER SKIN. FORWARD OF ELEVATOR CLOSEOUT PANEL 352AC. REPAIRED MINOR CORROSION  IAW TEXTRON AVIATION ENGINEERING MEMO DQ32843M1 DATED DECEMBER 13,2021
